# SDR BLI2001F00004

- Difficulty date: June 10, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- Engine: Pwa JT15D1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: J-Box
- Condition: Intermittent
- Location: De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ICE FAIL, LIGHT ON IN FLIGHT IN ICE AND ON GROUND WITH SYSTEM ON.  RESET TWO CIRCUIT BREAKERS ON LEFT ICE J-BOX.  PERFORMED RESISTANCE CHECK OF HEAT ELEMENT.  FOUND SERVICEABLE.  OPS CHECK FLIGHT SHOWED NO DEFECT.  L ICE SYSTEM OPS, NORMAL.
